Jump to content
CrazyBoards.org

Prozac, Welbutrin, Lamactl, Adderall, all together now.


Recommended Posts

Can I combine all these with out serious interactions or issues? I just started on Lamactl 100 mb and waiting to titrate up to my therapeutic dose. Wellbutrin is 300 mg. Prozac is 30 MG per day. I also take 20 MG of Adderall per day. Since being put on this new cocktail, all I want to do is sleep all day. I can't think clearly or concentrate. 

 

Can I stay on all these while I transition off Wellbutrin and the Lamactl is titrated up to the therapeutic dose?

Link to comment
Share on other sites

Can I stay on all these while I transition off Wellbutrin and the Lamactl is titrated up to the therapeutic dose?

 

If not, I'm sure your prescribing doctor would have discussed specific instructions whether to stop or lower other medications. Your doctor has prescribed you these medications because the benefits outweigh the risks. If your prescribing doctor of the Lamictal does not know about the other medications you take, you need to let him/her know so he/she can correctly determine the benefits and risks you specifically have and give you proper instructions.

 

Truth be told, it really isn't uncommon to be on a Anticonvulsant/Mood Stabilizer, Stimulant, and Antidepressant at the same time. And the 2 Antidepressants you are on simultaneously are in 2 different classes; Prozac being a SSRI and Wellbutrin being a Atypical AD. They are safe if you are taking them correctly under a doctors supervision. 

 

If your doctor prescribes/knows about all of your medications then he/she knows the drug interactions and did not see any serious interactions that meant anything else needed to be changed. If you feel like something else should be added or subtracted, then please talk with your doctor before hand.

 

As for the drowsiness, foggy brain and poor concentration - it's most likely because of adding Lamictal with Prozac while transitioning off Wellbutrin (as Wellbutrin has stimulating properties). As well the general fact you are rerouting the chemicals in your brain. Give the change some time and the side-affects should subside.

Link to comment
Share on other sites

It's common to be one meds from several classes at once. If you are really worried, you can call your pharmacist. Don't worry if s/he tells you that you are on too many meds, everyone thinks psychiatric patients are on too many meds. It's the interactions you are worried about.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...